MathSciNet Relay Station
MathSciNet bibliographic data
MR2802154 13D02 (13D40 13F20 94B27)
Tohǎneanu, Ştefan O. The minimum distance of sets of points and the minimum socle degree. J. Pure Appl. Algebra 215 (2011), no. 11, 2645–2651.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement